MathSciNet Relay Station
MathSciNet bibliographic data
MR192002 (33 #229) 32.32 (17.40)
Wolf, Joseph A.; Korányi, Adam Generalized Cayley transformations of bounded symmetric domains. Amer. J. Math. 87 1965 899–939.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement